# SDR SWAA2021022250028

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 22,431 hours, 9,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY INFLATION HANDLE EXPOSED ON AFT SERVICE DOOR / ON AFT SERVICE DOOR POSITIONED MANUAL INFLATION COVER PROPERLY PER MAINT 725-61-06
